Doctor insights on:
Senile Apathetic Behavior
Means something like unanimated, having poor energy and feeling apathetic. For example if it is a very hot day and you are tired and don't feel you have the energy to do things, you might say that you are feeling listless. In mental health, having a strong sense of listlessness not related to hot weather, etc., can indicate a sense of hopelessness, ...Read more
Need evaluation: To "suppress listlessness" without understanding why it's happening would not be the thorough approach i'm sure you want and deserve. Please see your physician for a good checkup & needed lab studies, so you can have a better idea of what's happening with you. Then reasonable treatments can be started. For instance, you may need treatment for depression, which a good psychiatrist can provide. ...Read more
Listless: Means something like unanimated, having poor energy and feeling apathetic. For example if it is a very hot day and you are tired and don't feel you have the energy to do things, you might say that you are feeling listless. In mental health, having a strong sense of listlessness not related to hot weather, etc., can indicate a sense of hopelessness, amotivation, apathy or anhedonia. ...Read moreSee 1 more doctor answer
Take him to good Dr.: These are vague symptoms & most people would say he is depressed. This may be the case, & there are effective treatments for this. But there are other serious conditions that could be causing these symptoms. It takes an astute dr who takes the time to take a good history& do a complete physical exam to make sure this pt. Doesn't have anything more serious, a debilitating chronic dz or even cancer. ...Read moreSee 1 more doctor answer
This is a very: General symptom with many different causes. A medical evaluation may help to address this. ...Read more
I have ADHD which causes me intense listlessness. I really want to work hard on my activities, but there's an unknown obstacle. What can I do?
I had a case of pneumonia about 5 weeks ago my last scan showed that the pneumonia is totally cleared up I am still feeling very tired and listless is that normal after pneumonia?
Hormonal changes: During period your hormones are at the lowest level during cycle. That makes u feel with low energy, lack of desire to do things and even feel tired. ...Read more
It depends: This doesn't sound like any one obvious thing. Bone pain can come overuse, polymyalgia, or fibromyalgia. Listlessness can come from depression, anemia, of chronic fatigue syndrome. Short term memory loss can come from depression, distraction, stress, or dementia. It's probably worthwhile seeing a doctor who can spend the time to go through each of these symptoms and carry out a complete exam. ...Read more
Could be one of many: The symptoms you reported could result from a host of conditions including psychological, cardiovascular, endocrinological /hormonal and other factors. An evaluation with your pcp will help determine the actual cause of your symptoms so make plans to see your pcp soon. ...Read more
Absolutely not!: You need to be evaluated for an adrenal problem, thyroid problem, anemia, other hormonal imbalances, etc. If you are taking any medications, fatigue may be a side effect as well. You should see a doctor about this. If labs are normal, it doesn't mean you don't have a thyroid or adrenal problem, so seek a holistic physician for further evaluation. ...Read more
NEED DETAIL INFO: How old is your dad? How long is each of these symptoms going on? When was the last check up with his doctor? Any lab or x-ray studies done so far? ...Read more
Depression: It is so worrisome when you have several problems and sometimes people are not sure how to begin. It helps to have a full physical to eliminate physical problems. Then it's helpful to look for support in the person's life. Good nutrition is essential. Exercise especially yoga helps. Medication may be useful. ...Read more
, irratiion, zombie like feel, listlessness. And neuroleptic maligant syndrome can lead to death from taking neurological pills?
Which Neuro pills: Tell us the name of the medication and we will be able to answer your question. Please be as specific as possible. ...Read more
Hi, im taking lorazepam to sleep and espiride for anxiety but im constantly feeling listless, down and tired can this be the side effects?Thanks
Yes: Yes indeed they both can cause those side effects. ...Read more